|I've Leukopenia Help Doc. Please
Dec 13, 2001
ive been diagnosed that I have Leukopenia where WBS(3100) and anemia where hemoglobin 11000. Ive getting some medications last month like ketophan, VOltaren and Kataphlam I'm really very exhausted, I'm 40 years old, mother for two childern and a communication Engineer working in the IT field I can't do what I must do. Is there any medications for my case what is the best nutrition and is it a life threatning desease thanks for your help
Response from Dr. Frascino
This site is dedicated to HIV-related fatigue and anemia problems. Are you HIV-positive? I'll assume not, but if you are, write back with more information such as your current HIV medications, viral load, etc.
Your laboratory studies show you have a low white blood cell count (leukopenia) and anemia - low red blood cell count or hemoglobin. This can be caused by many different conditions and may be related to side effects of some medications. You could have suppression of the bone marrow. The bone marrow is the factory for all blood cells - red, white, and platelets. Your fatigue could be all or partially related to your anemia. Are there medications for your condition? Sure. But first, you should see your physician or a blood doctor specialist (hematologist) to try to determine the cause for your leukopenia and anemia. It's always best to treat the underlying cause of a problem, if possible. Anemia, for example, may be caused by iron deficiency, vitamin B12, or folate deficiency, certain infections, hereditary problems, medication side effects, blood loss, and many other conditions. Once the cause or causes are identified and treated the anemia and low white count may well resolve. If not, there are medications to stimulate the production of new white blood cells called Neupogen, as well as a medication to stimulate the production of new red blood cells - Procrit.
Nutrition? Just a well-balanced diet. Supplement with iron or vitamins if you're iron- or vitamin-deficient. This can be determined with a simple blood test. Is it life threatening? No, but you should see a qualified doctor for evaluation and specific treatment.
Best of luck and Happy Holidays.
teen needs some info for problem
Anemia & Cardiomegaly
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Spots After Licking Genital Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Can I Mix Fluconazole And Monistat?
- How Long Does Chlamydia Last After Treatment?
- If Bodily Fluid Hits Just Your Skin Are You At Risk Of Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.